|Diazepam and Atripla
Apr 4, 2010
Is it ok to use Diazepam (30mg) per day while on Atripla? Will it interfere with Atripla's function?
| Response from Dr. Young
Hello and thanks for your post.
Diazepam (Valium) should be used with caution when taking Atripla-- diazepam levels are increased and may cause increased sedation. If you must be on a medication of this class, I'd start with the lowest possible dose.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.